# SDR UPS00231940

- Difficulty date: February 29, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 277 - 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI, STR 24R BETWEEN BS 360 AND BS 259.5 IS CORRODED AT BS 277 AND END OF STRINGER AT BS 360 HAS CRACK FROM PREVIOUS STOP DRILL HOLE.  STRINGER INSTALLED IAW BOEING DRG 65-18420.
